# SDR UPS98227209

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 65413425
- Condition: Corroded
- Location: Ws 330.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 6 FLAP TRACK MIDFAIRING FWD HINGE CASTING HAS LIGHT SURFACE CORROSION     FITTING REPLACED IAW SRM 51-30-02.
